MAUDE Adverse Event Report: UVISION 360, INC. LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH

UVISION 360, INC. LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH
Model Number 20050 REV 01
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uvision 360, inc.(hereafter uvision) performed functional testing at the uvision 360 office.The device did not perform as intended, however, the issue had already been addressed by uvision through an update to the design.This improvement was released after the sale date of this system.Uvision did not consider this a medical device reportable event and therefore did not report this complaint when initially received due to the following: the malfunction was an isolated event as the improvement was released to address the malfunction type after the malfunction occurred.No patient harm was observed as a result of the malfunction.Based on the medical advisor's qualified opinion, this malfunction was unlikely to cause serious harm or death to a patient if this malfunction were to recur.The malfunction was evaluated as a possible hazardous situation and failure mode of the device through the product hazard analysis and dfmea.All risks associated with this malfunction were deemed acceptable.The maude database was reviewed for the product code hih and it was found that no events were reported for similar devices, as defined by fda guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff 2016." following an fda routine inspection performed in februrary 2023, the inspector issued an fda 483 identifying this complaint as a reportable malfunction.
 
Event or Problem Description
Dr.Machin was performing an iud removal and the image on the monitor went out.The staff was able to move the cord and the image re-appeared to complete the procedure.The patient has been reported as doing fine.The physician reported no injury or impact to the patient.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
HYSTEROSCOPE WITH SHEATH
Manufacturer (Section D)
UVISION 360, INC.
158 wind chime ct, ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC
90 weathers st
youngsville 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct, ste. 201
raleigh, NC 27615
8888559360
MDR Report Key16587903
Report Number3014834623-2023-00003
Device Sequence Number14926498
Product Code HIH
UDI-Device Identifier10853277008029
UDI-Public(01)10853277008029(11)190214
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20050 REV 01
Device Catalogue NumberLUMDTX-A3
Device Lot Number22363
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight77 KG